Skip to content

Antibiotics

Also known as Amoxicillin, Ampicillin, Augmentin, Azithromycin, Cefaclor, Cefadroxil, Cefalexin, Cefixime, Cefpodoxime, Cefradine, Chloramphenicol, Clarithromycin, Clindamycin, Co-amoxiclav, Co-fluampicil, Co-trimoxazole, Doxycycline, Erythromycin, Floxapen, Flucloxacillin, Fusidic Acid, Gentamicin, Isoniazid, Lymecycline, Minocycline, Monotrim, Mupirocin, Nitrofurantoin, Oxytetracycline, Penicillin, Polymyxins, Rifampicin, Septrin, Telithromycin, Tetracycline, Tinidazole, Vancomycin, Zithromax

Can you help? Discussions needing a reply

All discussions in this group

Next
  • Antibiotics caused depression?

    I’ve been on antidepressants for 3 years with no signs of reacurring depression however I’ve recently taken a course of antibiotics for a throat infection, Ciprofloxacin I think it was called 500mg twice daily as I’m allergic to penacillin, and this seems to have surfaced all my depression …

    Last reply
  • antibiotics help

    Hey everyone so in the last macrobid and amoxicilin 2 months ive stoped amox after 2 weeks of dental issues then been on macro first 10 days with uti. My body has been having bad side effects like nausea and light headed and racing heart and sore neck. Is this common with these drugs

    Last reply
  • Doxycycline-weird issues

    So I took doxycycline for four days for a sinus infection. I had dizziness and anxiety-been off of it for three days. Now insomnia. Is this possible??! From the meds?! 

    Last reply
  • Rifampin and tetracyclines.

    Ho guys. I know rifampin is a potente inducer of cytochrome p450 and can reduce doxycycline levels. If i put it in the interacción checker appear, but not with minocycline.... And it's my doubt... Does it happen with mino, or only with doxy? It's so importante to me.... Thank you!

    Posted
  • Am I overdosing on Azithromycin? Worried

    Went to urgent care Friday. Prescribed 500 mg Azithromycin once a day for seven days. Is that too much? I had smaller doses for much worse conditions. Drugs.com even for pneumonia it’s 500 day one then 250 the next 4 days. I’m on day 6 of 500 a day and feel worse. Should I skip the last dose? She …

    Posted
  • Trimethoprim side effects

    I’ve just completed a 3 day course of trimethoprim for a bladder infection - worst 3 days of my life!! Temp of 102, a rash over my chest and arms but worst of all.... joint pains, so severe I felt like I was about 100 years old, I couldn’t stand up, couldn’t straighten my right arm or wrist, couldn’ …

    Last reply
  • Burning in Vagina and Anus

    Five months ago I took Augmentin for a sinus infection. A few weeks later my vaginal area started to burn, then the perineum and the anus inside was burning. The gynie said I had a yeast and bv infection and gave me flagyl and diflucan. My infections went away but not the horrible burning! The …

    Last reply
  • My experience with lymecycline

    I am only 16 but i have had acne for 5 years now and have always been embarrassed by it. I have always covered it up with makeup. i got prescribed these antibiotics a week ago and they make me feel queasy but i have already noticed a change! i have researched all about them and drastic changes …

    Posted
  • Clarythramicin 500 mg

    Taken clarythramicin 500 mg fir 7 days wasn't nice to take nasty side effects but now I've finished the course I've got terrible anxiety  my tongue is raw I have pains in my feet very low mood that won't lift poor appetite can't sleep headaches I won't go on but when …

    Last reply
  • Antibiotic stays in your body

    I have a gum infection that is caused by a wisdom tooth. My doctor has prescribed me antibiotic Cefditoren Pivoxil 200mg and Meloxicam 15mg for five days which ends on Friday. I am planning to have my tooth extraction on the following Monday. I just wondering if the antibiotic still works in my …

    Posted
  • Clarithromycin causing anxiety and depression

    I've been on clarithromycin and linezolid since October 2017 and have since had the worst anxiety and depression of my life.  I was doing just fine before starting them and then over the course of several weeks, my mental health drastically declined.  Studying and going to class …

    Last reply
  • Nausea for 3 days

    For 3 days i have been nauseous, this morning being the worst and is hard to eat. However i have not actually thrown up. My period just ended a week ago. I have been taking an antibiotic smz/tmp for a uti the past 4 days and am thinking maybe it is from this?

    Posted
  • antibiotics

    my doctor has changed my medication to cefalexin has anyone took this and was it ok I am petrified as I have major anxiety towards medication there has been quite good reviews on this tablet.

    Last reply
  • Mouth dryness and bitterness

    I had to take amoxicillin for 7 days Since I stopped 2days ago my mouth is dry and bitter . Did anyone here faced that ? How can I solve that problem. Help😩😩

    Last reply
  • Cefixime aka Suprax

    Hi, I wondered if anyone developed very bad diarrhea from this antibiotic? I know it's a common side effect but the question is how bad is bad? I got watery diarrhea on day 3 of a 7 day course for fluid behind the eardrum. It concerns me because it was very watery and Id say over 24 hours I had …

    Posted
  • I used unprescribed antibiotics

    I was having a cold and just took one pill of cliacil then I understood I did something terrible but it was too late. Then I went to the doctor but forgot to ask about the antibiotic I took. Should I continue to that antibiotic to not make the bacterias get powerful or just one pill won't give …

    Last reply
  • Clarithromycin - giving me so many problems

    i wonder if anyone can help me, as mentioned Im on a course of Clarithromycin and I have so many side effects that I promise myself, never again, why.. from day two I’ve been so sick, both ends of me overworked!  Very anxious, can’t stop crying, headache but the worst is I’m so dizzy.   …

    Last reply
  • help me please, problem?

    I’ve not been diagnosed officially, but I have burning in my belly, between my breast bone and belly button and since yesterday, I have this weird cold feeling in my belly every time I drink water. What could it be? I feel like I have a hole in my stomach. I’m going on holiday tomorrow so I might …

    Posted
  • Antibiotic side effects and freaking out

    I have an indwelling catheter that I have had for about a month now. Was given Bactrim and an injection of Gentamycin. I now have a weird ache in my right leg and upper thigh. It has been there for a few weeks. It is very easy to find on the internet that these problems will never ever go away. I …

    Last reply
  • Bronchitis

    I've got Bronchitis and I'm really poorly with it, I was put on Doxycycline and was sick and had the runs, was throwing up yellow bile in the Morning and was nauseous throughout the day so I got changed to Clarithromycin and exactly the same thing happened! Don't know what to do can …

    Last reply
  • I've had a tingling sensation in hands and feet for weeks

    About a month ago I found a lump in lower right pec. Went to the doctors, told it was an abscess. They Gave me amoxicillin. Started taking it over 2 weeks ago and literally the next day started feeling a weird sensation in lower right food. Ignored it and took it for 4 more days. It got worse, now …

    Last reply
  • Tingling & Numbness in my Head......Anxiety, or Antibiotics???

    Hi All....So I have been dealing with some health issues since Feb..With Acid reflux....I have constant pressure by my ribs for one...I had Endoscopy done a week ago. Dr. Says i may have an Ulcer. Well i been on 2 Antibiotics, and Pantoprazole...The Antibiotic Doxycycline seems a bit strong! It …

    Last reply
  • Trimethoprim ; worried about side effects

    Hi I have most of the posts related to this medication and am on high alert of  the side effects.  Following attending Urgent Care I was prescribed Trimethoprim a  5 day x2 daily course. The first 2 tablets 1) taken in the afternoon and 2) at night; I woke with cramp in my abominal …

    Last reply
Next

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

counter